Stable polarized del Pezzo surfaces

Ivan Cheltsov, Martinez-Garcia Jesus

Research output: Contribution to journalArticlepeer-review


We give a simple sufficient condition for K-stability of polarized del Pezzo surfaces and for the existence of a constant scalar curvature Kahler metric in the Kahler class corresponding to the polarization.
Original languageEnglish
Pages (from-to)5477–5505
Number of pages2
JournalInternational Mathematics Research Notices
Issue number18
Early online date26 Jul 2018
Publication statusPublished - 26 Sep 2020

Fingerprint Dive into the research topics of 'Stable polarized del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this